# SDR A6WA201040236

- Difficulty date: March 23, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 17,439 hours, 17,143 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATT RIB IS CRACKED IN LT WHEEL WELL.  REPAIR LT BATT RIB IAW REO 601R-57-51-046.
